EconPapers    
Economics at your fingertips  
 

Toward eudaimonology: notes on a quantitative framework for the study of happiness

Yew-Kwang Ng ()

Mathematical Social Sciences, 1980, vol. 1, issue 1, 51-68

Date: 1980
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(80)90005-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:1:y:1980:i:1:p:51-68

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:matsoc:v:1:y:1980:i:1:p:51-68